# SDR SIMA20230215001

- Difficulty date: February 15, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 19,663 hours, 12,627 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL / FAILED AT 0. DECLARED EMERGENCY-C/A-RAR TRACK 3 I/B SKEW SENSOR AND SLAT 3/4 O/B SKEW SENSOR L/H IAW AMM 27-83-02 AND 27-83-01. OPS CHECK GOOD. A/C OK FOR SERVICE
